I have noticed flickering in my vision (like a strobing effect). I have also recently noticed floaters and litlle flashes of light in my peripheral vision when looking at the sky or a white wall. Also, my eyes are not focusing correctly, primarilyin my peripheral vision. It seems as if my eyes are working against each other and cannot agree on where to look. Also, upon waking from sleep I have noticed my eyes have been twitching and rolling, back and forth. Ive had a CT Scan,a MRI, and multiple blood tests. Everything came back normal, the only exception was the antibodies with my thyroid. My TSH levels are still fine, but my thyroid is enlarged and slowly being killed by the antibodies. I am seeing a endocrynologis in 3 weeks. I have seen and opthalmologist and a optometrist, both said my eyes are fine. The nueurologist diasnosed them as ocular migraines and gave me preventive medicine, i have been taking it for a month now and see no improvement. All these symptoms have presented themselves within the past 3-4 months. DO you have any idea what going on? Should I have another MRI? Could this be caused by something serious? I have made an appt with the neuro-op again. This is really scaring me, its going to be hard to go to sleep tonite. Help!
'I have noticed flickering in my vision (like a strobing effect).'
well the big thing we all think when someone says 'flashes' is retinal detachment. but if you had this symtom before and have seen both an optometrist and an ophthalmologist, then you're fine. they already ruled out serious eye problems. with your other listed symptoms, i personally kind of doubt anything is seriously wrong. i think you're mostly seeing entoptic phenomena.
'I have also recently noticed floaters and little flashes of light in my peripheral vision when looking at the sky or a white wall.'
a known and common entoptic phenomenon called 'scheerer's phenomenon'.
I HAVE EXACT SAME PROBLEM. IT HAS BEEN GOING ON FOR 5 MONTHS. I WENT TO OPTHALMOLOGIST BUT HE SAID MY EYES ARE IN PERFECT CONDITION. GAVE ME SOME EYEDROPS THAT DIDNT HELP AT ALL. I HAVE NO IDEA WHAT TO DO.
More Info...I have worn glasses since the 2nd grade. Been in contacts since 7th grade. Have astigmatism. I have always worn contacts that are made for people with astigmatism. The last time I had my eyes checked, by a new optometrist, he never mentioned my astigmatism and reduced my prescription. From -4.75, -4.75 to -4.25, -4.00. I feel that my vision symptoms are resulting from the change in prescription and the fact that I have determined that the contacts he gave me are not designed for people with astigmatism. Could this be the refractive problem you mentioned previously? I stopped wearing the contacts earlier this week, how long would it take my eyes to readjust? I am just wearing my glasses now? It took about a month and a half with these new contacts before I noticed the focusing, rolling of the eyes, and the eyes working against each other symptoms. Will it take this long for my eyes to readjust if this is the cause? Should I schedule another appointment with my optometrist? Or go to another optometrist (different from the one that gave me these contacts) for a second opinion? Please Help! Thanks.
For the last couple of nights I've been experiencing rather intense strobe lighting effect. The first night I was woken up by a headache and everything strobing really intensely, and slight electrical effect crawling up the walls. Last night it wasnt as intense and I wasn't experiencing any headache but I'm still concerned.
This has happened in conjunction with a change in my medication...from risperdal to abilify. I know that one of abilify's side effects can be seizure, could this be an aura?
I just went to get my eyes checked at the opticians and aside from being short sighted he said my eyes look healthy.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.